Alert archive / Oklahoma / Flash Flood Warnings in 2022

Flash Flood Warning 29, NWS Tulsa, OK

June 10, 2022Sebastian County, Arkansas; 5 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 10, 2022, 5:45 AM CDT for Sebastian County, Arkansas; 5 counties in Oklahoma. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2022, 5:45 AM CDT (10:45 UTC)
Expired
Jun 10, 2022, 8:31 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Sebastian County, AR, Cherokee County, OK, Haskell County, OK, LeFlore County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 17 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:50 AM CDTFLASH FLOOD1 W Sallisaw, OKSTREET FLOODING REPORTED.
Jun 10, 6:21 AM CDTFLASH FLOOD1 E Sallisaw, OKROADS FLOODED THROUGHOUT SEQUOYAH COUNTY.
Jun 10, 6:29 AM CDTFLASH FLOOD1 W Greenwood, ARSOCIAL MEDIA REPORT OF FLASH FLOODING ALONG W DENVER STREET IN GREENWOOD. VIDEO INCLUDED SHOWING FAST MOVING WATER OF APPROXIMATELY 2 FT DEEP COVERING ROADWAY.
Jun 10, 6:38 AM CDTFLASH FLOOD2 Sw Fort Smith, ARFORT SMITH PD HAVE PLACED MULTIPLE BARRICADES THROUGHOUT THE CITY IN RESPONSE TO STREET FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1702 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

379 
WGUS54 KTSA 101045
FFWTSA
ARC131-OKC021-061-079-101-135-101345-
/O.NEW.KTSA.FF.W.0029.220610T1045Z-220610T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
545 AM CDT Fri Jun 10 2022

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Sebastian County in west central Arkansas...
  Southern Cherokee County in east central Oklahoma...
  Northeastern Muskogee County in east central Oklahoma...
  Sequoyah County in east central Oklahoma...
  Northeastern Haskell County in southeastern Oklahoma...
  Northeastern Le Flore County in southeastern Oklahoma...

* Until 845 AM CDT.

* At 545 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fort Smith...                      Muskogee...
  Sallisaw...                        Poteau...
  Greenwood...                       Barling...
  Fort Gibson...                     Pocola...
  Muldrow...                         Roland...
  Spiro...                           Arkoma...
  Vian...                            Panama...
  Gore...                            Hackett...
  Hartford...                        Huntington...
  Webbers Falls...                   Bonanza...

1 To 2 inches of rain have fallen in the last hour. An additional 1 
to 2 inches of rain is possible over a short period of time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3585 9502 3569 9481 3564 9481 3564 9473
      3543 9444 3540 9443 3542 9443 3514 9404
      3514 9414 3510 9414 3507 9425 3506 9425
      3506 9423 3501 9423 3493 9445 3574 9559

FLASH FLOOD...RADAR INDICATED

$$

RJS
2 follow-up statements
027 
WGUS74 KTSA 101234
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
734 AM CDT Fri Jun 10 2022

ARC131-OKC021-061-079-101-135-101345-
/O.CON.KTSA.FF.W.0029.000000T0000Z-220610T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sebastian AR-Cherokee OK-Haskell OK-Le Flore OK-Muskogee OK-Sequoyah
OK-
734 AM CDT Fri Jun 10 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT THIS 
MORNING FOR SEBASTIAN, SOUTHERN CHEROKEE, NORTHEASTERN MUSKOGEE, 
SEQUOYAH, NORTHEASTERN HASKELL AND NORTHEASTERN LE FLORE COUNTIES...

At 734 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Fort Smith...                      Muskogee...
Sallisaw...                        Poteau...
Greenwood...                       Barling...
Fort Gibson...                     Pocola...
Muldrow...                         Roland...
Spiro...                           Arkoma...
Vian...                            Panama...
Gore...                            Hackett...
Hartford...                        Huntington...
Webbers Falls...                   Bonanza...

2 to 5 inches of rain have fallen with an additional inch or so 
expected before the heavy rain ends. Numerous roads have been closed 
in the city of Fort Smith. Numerous roads have been reported as 
flooded in Greenwood, Sequoyah County and in the Muskogee area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3585 9502 3569 9481 3564 9481 3564 9473
      3543 9444 3540 9443 3542 9443 3514 9404
      3514 9414 3510 9414 3507 9425 3506 9425
      3506 9423 3501 9423 3493 9445 3574 9559

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RJS
569 
WGUS74 KTSA 101331
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
831 AM CDT Fri Jun 10 2022

ARC131-OKC021-061-079-101-135-101341-
/O.CAN.KTSA.FF.W.0029.000000T0000Z-220610T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sebastian AR-Cherokee OK-Haskell OK-Le Flore OK-Muskogee OK-Sequoyah
OK-
831 AM CDT Fri Jun 10 2022

...FLASH FLOOD WARNING FOR SEBASTIAN, SOUTHERN CHEROKEE, 
NORTHEASTERN MUSKOGEE, SEQUOYAH, NORTHEASTERN HASKELL AND 
NORTHEASTERN LE FLORE COUNTIES HAS BEEN REPLACED WITH A FLOOD 
WARNING...

LAT...LON 3585 9502 3569 9481 3564 9481 3564 9473
      3543 9444 3540 9443 3542 9443 3514 9404
      3514 9414 3510 9414 3507 9425 3506 9425
      3506 9423 3501 9423 3493 9445 3574 9559

$$

RBD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 4:18 AM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 10, 4:18 AM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
418 AM CDT Fri Jun 10 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today)
Issued at 405 AM CDT Fri Jun 10 2022

A large MCS will move rapidly southeast across the area over the
next few hours, with the potential for a few damaging wind
reports, and also heavy rainfall, possibly resulting in some
localized flooding. Dry weather will return by this afternoon.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 405 AM CDT Fri Jun 10 2022

The heat will be the main concern Saturday through next week, with
Saturday through Monday looking particularly oppressive due to
excessively high dew points. Heat headlines are likely in some
places as early as Saturday, with more widespread heat headlines
likely needed by Sunday. Have raised dew points over the NBM
during this time period, with raw model data and MOS guidance both
suggesting dew points will reach the 75 to 80 degree range late
Saturday afternoon and evening in many locations.

As things begin to dry out, dew points will likely relax a bit
during the upcoming week, but it will remain hot and humid. A weak
frontal boundary will at least approach the area Wednesday night
bringing a chance of showers and thunderstorms to parts of
northeast Oklahoma and northwest Arkansas. Otherwise, summer is
here to stay for awhile.

&&

.AVIATION...
(06Z TAFS)
Issued at 1225 AM CDT Fri Jun 10 2022

Storm chances will impact all sites through 12z-13z with a period of
MVFR cigs and MVFR/IFR vsbys and gusty winds. Beyond the
aforementioned time period and outside of thunder chances, VFR
TAF elements will prevail.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   86  69  91  77 /  30   0   0   0
FSM   85  70  91  75 /  80  10   0  10
MLC   88  70  93  76 /  60  10   0   0
BVO   85  66  90  74 /  20   0   0   0
FYV   80  65  88  73 /  60  10   0  10
BYV   79  65  88  71 /  60  10   0  10
MKO   86  68  90  74 /  60  10   0   0
MIO   81  65  89  73 /  50  10   0  10
F10   87  69  91  75 /  40  10   0   0
HHW   90  71  95  75 /  60   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 10 AM CDT this morning for OKZ049-053>076.

AR...Flood Watch until 10 AM CDT this morning for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...05
LONG TERM....05
AVIATION...23
Hazardous weather outlook, Jun 10, 5:13 AM CDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
513 AM CDT Fri Jun 10 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
513 AM CDT Fri Jun 10 2022

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Widespread showers and thunderstorms will be ending from north to
south this morning. A few severe thunderstorms remain possible
until around mid morning, with damaging winds being the main
threat. Locally heavy rainfall may result in localized flooding as
well through mid morning.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY and SUNDAY...Dangerous Heat Potential.
MONDAY...High Wind Potential...Dangerous Heat Potential.
TUESDAY...High Wind Potential.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Hot and humid conditions will quickly develop this weekend and
persist through next week. Heat index values will be highest
Saturday through Monday due to high dew point values, and heat
headlines may be required during this period. A weak frontal
boundary will approach the area Wednesday night bringing a chance
of thunderstorms to parts of northeast Oklahoma and northwest
Arkansas.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
First responders and city officials should begin to prepare for
the first heat wave of the summer Saturday through next week.
Expect an increase in heat-related incidents.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 10, 1:46 AM CDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
146 AM CDT Fri Jun 10 2022

OKZ054-059-100715-
Osage OK-Pawnee OK-
146 AM CDT Fri Jun 10 2022

...A strong thunderstorm will impact portions of south central Osage
and southeastern Pawnee Counties through 215 AM CDT...

At 146 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
north of Hallett, moving southeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Cleveland...                      Westport...
Osage...                          Hallett...
Blackburn...                      Terlton...
Maramec...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3642 9661 3629 9626 3616 9636 3616 9647
      3626 9673
TIME...MOT...LOC 0646Z 294DEG 30KT 3629 9660

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 10, 3:57 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
357 AM CDT Fri Jun 10 2022

OKZ065-100930-
Okfuskee OK-
357 AM CDT Fri Jun 10 2022

...Strong thunderstorms will impact portions of southeastern Okfuskee
County through 430 AM CDT...

At 356 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Bearden to 7 miles southeast of Cromwell to
4 miles northwest of Yeager. Movement was east northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Weleetka...                       Bearden...
Clearview...                      Pharoah...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3543 9609 3538 9609 3538 9608 3530 9600
      3529 9603 3529 9644 3536 9644
TIME...MOT...LOC 0856Z 242DEG 45KT 3535 9636 3527 9636 3519 9640

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 10, 4:28 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
428 AM CDT Fri Jun 10 2022

OKZ071-073>075-101015-
Haskell OK-Pittsburg OK-Latimer OK-McIntosh OK-
428 AM CDT Fri Jun 10 2022

...Strong thunderstorms will impact portions of west central Haskell,
southern McIntosh, northwestern Latimer and Pittsburg Counties
through 515 AM CDT...

At 428 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles north of Hanna to 5 miles west of
Mcalester to 3 miles southeast of Wardville. Movement was east at 40
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Mcalester...                      Eufaula...
Hartshorne...                     Krebs...
Kiowa...                          Savanna...
Crowder...                        Alderson...
Canadian...                       Indianola...
Hanna...                          Raiford...
Haywood...                        Vivian...
Blocker...                        Arrowhead State Park...
Mcalester Regional Airport...     Blanco...
Scipio...                         Haileyville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3467 9588 3468 9589 3468 9604 3493 9595
      3535 9597 3535 9542 3495 9540 3469 9551
      3467 9551 3459 9554 3459 9588
TIME...MOT...LOC 0928Z 268DEG 35KT 3528 9589 3494 9587 3463 9599

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 10, 4:48 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
448 AM CDT Fri Jun 10 2022

OKZ060-064-066-101030-
Tulsa OK-Okmulgee OK-Creek OK-
448 AM CDT Fri Jun 10 2022

...Strong thunderstorms will impact portions of Creek, northwestern
Okmulgee and southwestern Tulsa Counties through 530 AM CDT...

At 447 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Keystone State Park to 6 miles north of
Cushing. Movement was southeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Bristow...                        Mannford...
Drumright...                      Mounds...
Kellyville...                     Oilton...
Depew...                          Slick...
Shamrock...                       Keystone State Park...
Liberty...                        Silver City...
Milfay...

This includes Interstate 44 between mile markers 178 and 209.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3615 9662 3616 9628 3580 9595 3569 9662
TIME...MOT...LOC 0947Z 322DEG 34KT 3615 9629 3607 9680

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Local storm report, Jun 10, 5:39 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
539 AM CDT FRI JUN 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 AM     FLASH FLOOD      3 W MUSKOGEE            35.76N 95.43W
06/10/2022                   MUSKOGEE           OK   TRAINED SPOTTER

            STREET FLOODING ON BROADWAY NEAR 51ST
            STREET. SEVERAL FEET OF WATER COVERING
            ROADWAY.

&&

RJS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 6:33 AM CDTAreal Flood AdvisoryTSACrawford, Sebastian, Washington3 hr
Jun 10, 8:31 AM CDTAreal Flood WarningTSASebastian13 hr
Jun 10, 10:38 AM CDTRiver Flood WarningTSACrawford15 hr
Jun 10, 10:55 AM CDTRiver Flood WarningTSACrawford, Sebastian42 hr
Jun 10, 2:26 PM CDTExcessive Heat WatchTSA36 hr
Jun 10, 2:26 PM CDTHeat AdvisoryTSA30 hr
Jun 10, 2:26 PM CDTHeat AdvisoryTSABenton, Carroll, Madison, Washington54 hr
Jun 10, 1:46 AM CDTSpecial Weather StatementTSAPawnee29 min
Jun 10, 3:57 AM CDTSpecial Weather StatementTSAOkfuskee33 min
Jun 10, 4:07 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
Jun 10, 4:28 AM CDTSpecial Weather StatementTSAPittsburg47 min
Jun 10, 4:41 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
Jun 10, 4:44 AM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee3 hr
Jun 10, 4:48 AM CDTSpecial Weather StatementTSACreek42 min
Jun 10, 4:57 AM CDTAreal Flood AdvisoryTSARogers, Tulsa, Washington3 hr
Jun 10, 5:23 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee52 min
Jun 10, 5:27 AM CDTAreal Flood AdvisoryTSACherokee, Haskell, McIntosh, Muskogee, Okmulgee, Sequoyah and 1 more3 hr
Jun 10, 5:30 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner3 hr
Jun 10, 5:33 AM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Jun 10, 5:47 AM CDTSpecial Weather StatementTSALeFlore43 min
Jun 10, 6:44 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg, Sequoyah46 min
Jun 10, 7:52 AM CDTSpecial Weather StatementTSALatimer, Pittsburg38 min
Jun 10, 9:09 AM CDTRiver Flood WarningTSALeFlore48 hr

Nearby

Flash Flood Warnings in Oklahoma, 2022Flash Flood Warnings in Arkansas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.